Über die Existenz einer begrenzten und periodischen Lösung der nichtlinealisierten Jacobischen Gleichung mit negativ definitivem Träger
Andres, Ján ; Palát, Jindřich
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 26 (1987), p. 85-93 / Harvested from Czech Digital Mathematics Library
Published online : 1987-01-01
Classification:  34C11,  34C25,  37-99
@article{120186,
     author = {J\'an Andres and Jind\v rich Pal\'at},
     title = {\"Uber die Existenz einer begrenzten und periodischen L\"osung der nichtlinealisierten Jacobischen Gleichung mit negativ definitivem Tr\"ager},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {26},
     year = {1987},
     pages = {85-93},
     zbl = {0706.34031},
     mrnumber = {1033332},
     language = {de},
     url = {http://dml.mathdoc.fr/item/120186}
}
Andres, Ján; Palát, Jindřich. Über die Existenz einer begrenzten und periodischen Lösung der nichtlinealisierten Jacobischen Gleichung mit negativ definitivem Träger. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 26 (1987) pp. 85-93. http://gdmltest.u-ga.fr/item/120186/

Cesari L. Asymptotic Behavior and Stability Problems in Ordinary Differential Equations, Springer, Berlin-Heidelberg-New York, 1971. (1971) | MR 0350089 | Zbl 0215.13802

Yamamoto M.; Sakata S. On the boundedness of solutions and the attractivity properties for nonlinear second-order differential equations, Mat. Japonica 27, 2 (1982) 231-251. (1982) | MR 0655227 | Zbl 0503.34024

Massera J. L. The existence of periodic solutions of systems of differential equations, Duke Math. J. 17 (1950), 83-97. (1950) | MR 0040512 | Zbl 0038.25002

Ráb M. Bounds for solutions of the equations $[p(t)x']' + q(t)x = h(t,x,x')$, Arch. Math. 2, 11 (1975), 79-84. (1975) | MR 0412520

Andres J. A useful proposition to nonlinear differential systems with a solution of the prescribed asymptotic properties, Acta UPO 25, 85 (1986), 157-164. (1986) | MR 0918373 | Zbl 0641.34036

Hille E. On the Landau-Kallman-Rota inequality, J. Approx. Theory 6 (1972), 117-122. (1972) | MR 0343095 | Zbl 0238.47007